# SDR SWAA2021081506316

- Difficulty date: July 22, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,810 hours, 28,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRAP HAS CORROSION ON AROUND NUT PLATE HOLES AT STA 727D+5. / REPLACED AFT CARGO FLOOR STRAP AT STA 727D+5. RBL P/N #146A9401-8 AS PER SRM 51-40-02.
